# SDR ASOA201908217098

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 15,127 hours, 34,625 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND 3 SMALL DENTS BENEATH THE CAPTAINS SEAT ON FUSELAGE. MAINTENANCE RECONTOURED 2 OF THE DENTS AND PERFORMED A SMALL REPAIR ON THE UPPER DENY IAW ETD 2015-145-07 REVISION A. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT END OF THE CHECK.
